Endomorphisms of some ordered semi-groups
Articles
E. Gabovich
Tartu State University
Published 1963-12-20
https://doi.org/10.15388/LMJ.1963.19449
PDF

How to Cite

Gabovich E. (1963) “Endomorphisms of some ordered semi-groups”, Lithuanian Mathematical Journal, 3(2), pp. 69-76. doi: 10.15388/LMJ.1963.19449.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

Е. Габович. Эндоморфизмы некоторых упорядоченных полугрупп

E. Gabovičius. Kai kurių sutvarkytų pusgrupių endomorfizmai

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.